PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

The $\chi $-part of the Analytic Class Number Formula, for Global Function Fields

Volume 60 / 2012

Stéphane Viguié Bulletin Polish Acad. Sci. Math. 60 (2012), 113-122 MSC: 11R58, 11R29, 11M06. DOI: 10.4064/ba60-2-2

Abstract

Let $F/k$ be a finite abelian extension of global function fields, totally split at a distinguished place $\infty $ of $k$. We show that a complex Gras conjecture holds for Stark units, and we derive a refined analytic class number formula.

Authors

  • Stéphane ViguiéLaboratoire de Mathématiques de Besançon
    UMR CNRS 6623
    Université de Franche-Comté
    16 route de Gray
    25030 Besançon Cedex, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image